Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Dizziness, headache and weakness after taking herbal injection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

User :   My mother needs help, she cant get out of bed and we were thinking it was an anxiety attack untill it lasted a few hours. She claims it was from an herbal injection which she got yesterday(She normally takes it by a pill). We are very worried on what to do, she says she has nausa, and dizzyness, and says it as a toothache for the head and neck. Please help her!
Doctor :   hi
Doctor :  
does she have any weakness in her legs
User :   no
User :  
She says only her arms
Doctor :  
Doctor :  
DOes she has any vomitings ?
Doctor :  
or visual blurring?
User :   No but she says that she feels like it, and no blurring.

Doctor :  
do you know the name of that herbal drug what she took yesterday?
User :   no, it was some mix of chinese medicine. We do know she is not allergic though

Doctor :  
Doctor :  
Can you please state me the other symptoms apart from dizziness and headache?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor